Augmentin and Diarrhea

As with any medication, it is possible to develop side effects while taking Augmentin® (amoxicillin and clavulanate potassium). Diarrhea was one of the most common side effects reported with this medication. Up to 9 percent of people taking Augmentin during clinical studies reported having diarrhea or loose stools.
 
In most cases, side effects of Augmentin are mild and either do not require treatment or can be treated easily. Most cases of diarrhea do not require medical attention. However, you should contact your healthcare provider right away if you experience severe diarrhea with Augmentin or diarrhea that lasts longer than two or three days, as it could be a sign of a serious reaction to the antibiotic.
 
(Click Augmentin Side Effects for more information about diarrhea and Augmentin, what other side effects may occur with this drug, and a list of other potentially serious problems that require immediate medical attention.)
 
 
7 Easy Tips for Starting Solids
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.